Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Morristown, TN

March 17, 20184 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 17, 2018, 9:44 PM EDT for 4 counties in Tennessee. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2018, 9:44 PM EDT (01:44 UTC)
Expired
Mar 17, 2018, 10:15 PM EDT
In force
31 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grainger County, TN, Greene County, TN, Hamblen County, TN, Hawkins County, TN

The radar

The Knoxville radar (KMRX), 30 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 10:00 PM EDTTSTM WND DMG1 Ne Russellville, TNA FEW TREES DOWN BETWEEN RUSSELLVILLE AND WHITESBURG, TN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 17, 4:33 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

126 
WUUS54 KMRX 180144
SVRMRX
TNC057-059-063-073-180215-
/O.NEW.KMRX.SV.W.0022.180318T0144Z-180318T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
944 PM EDT SAT MAR 17 2018

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southwestern Hawkins County in east Tennessee...
  Greene County in east Tennessee...
  Northeastern Grainger County in east Tennessee...
  Northern Hamblen County in east Tennessee...

* Until 1015 PM EDT

* At 944 PM EDT, a severe thunderstorm was located over Russellville,
  or near Morristown, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Morristown, Greeneville, Bean Station, Tusculum, Russellville,
  Mosheim, Bulls Gap, Baileyton, Chucky, Romeo, Mooresburg, St.
  Clair, Camp Creek, Davy Crockett Birthplace and Mohawk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 3640 8332 3639 8331 3640 8328 3629 8264
      3621 8265 3616 8265 3603 8270 3599 8278
      3616 8317 3618 8317 3618 8318 3616 8319
      3627 8344 3641 8336
TIME...MOT...LOC 0144Z 287DEG 48KT 3627 8324 

HAIL...1.00IN
WIND...60MPH
 
$$

dh
1 follow-up statement
087 
WWUS54 KMRX 180158
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
958 PM EDT SAT MAR 17 2018

TNC057-180208-
/O.CAN.KMRX.SV.W.0022.000000T0000Z-180318T0215Z/
Grainger TN-
958 PM EDT SAT MAR 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAINGER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight EDT for
east Tennessee.

LAT...LON 3629 8264 3621 8265 3616 8265 3603 8270
      3599 8278 3616 8317 3618 8317 3618 8318
      3616 8319 3621 8326 3638 8317
TIME...MOT...LOC 0158Z 284DEG 38KT 3625 8308 

$$

TNC059-063-073-180215-
/O.CON.KMRX.SV.W.0022.000000T0000Z-180318T0215Z/
Hawkins TN-Greene TN-Hamblen TN-
958 PM EDT SAT MAR 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN HAWKINS...GREENE AND NORTHEASTERN HAMBLEN
COUNTIES...

At 958 PM EDT, a severe thunderstorm was located near Russellville,
or 11 miles south of Rogersville, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Morristown, Greeneville, Tusculum, Russellville, Mosheim, Bulls Gap,
Baileyton, Chucky, Romeo, St. Clair, Camp Creek, Davy Crockett
Birthplace and Mohawk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3629 8264 3621 8265 3616 8265 3603 8270
      3599 8278 3616 8317 3618 8317 3618 8318
      3616 8319 3621 8326 3638 8317
TIME...MOT...LOC 0158Z 284DEG 38KT 3625 8308 

HAIL...1.00IN
WIND...60MPH
 
$$

dh

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 7:14 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 17, 7:14 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
714 PM EDT Sat Mar 17 2018

.DISCUSSION...
Scattered strong to severe showers and thunderstorms have moved
into the southern plateau counties during the last hour so have
increased pops to chance in southern areas next few hours with
recent update.

&&

.AVIATION...
Cold front will arrive this evening with shra/tsra along and
ahead of the front now through next few hours. Looks like storms
will stay just north of CHA with tsra tempos highlighting
gusty/variable winds. Winds will remain swly in the 8-12kts range
with low end gusting favored through evening. Winds will veer
nwly/nly behind front and weaken amidst persistent low clouds the
remainder of the period. Included MVFR fog near daybreak Sunday at
TRI given expected precipitation and lighter winds by morning.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

TD
Hazardous weather outlook, Mar 17, 3:07 PM EDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
307 PM EDT Sat Mar 17 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-181915-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
307 PM EDT Sat Mar 17 2018 /207 PM CDT Sat Mar 17 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

...Strong to Severe Thunderstorms Possible this Afternoon and
Evening...

An upper level storm system and associated frontal boundary will
move across the Tennessee Valley and southern Appalachians
late this afternoon and evening. Southwesterly flow in the low
levels continues to provide increasing moisture ahead of this
system. Therefore scattered thunderstorms are possible late this
afternoon into the evening hours. Some of these storms could
become severe with the primary threats being large hail and
damaging winds, with an isolated tornado not to be ruled out. The
greatest potential for the strongest storms will be across
southwest Virginia and northeast Tennessee.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

...Severe Thunderstorms Possible Again Monday Evening...

Another storm system will move across the Southern Appalachian
Region on Monday with strong southerly winds pulling warm, moist
and unstable air into the Tennessee Valley. A line of
thunderstorms will develop and move into southeast Tennessee.
Some of these storms could become strong to severe with the main
threat being tornadoes, damaging winds, and hail. There is a
potential of a significant outbreak of severe storms late Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and Monday late
afternoon and evening.

In the hours before

Special weather statement, Mar 17, 6:46 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Morristown TN
646 PM EDT SAT MAR 17 2018

TNZ036-067>069-071-172330-
Anderson TN-Roane TN-Loudon TN-Knox TN-NW Blount TN-
646 PM EDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOUDON...SOUTH
CENTRAL ANDERSON...SOUTHWESTERN KNOX...NORTHWESTERN BLOUNT AND ROANE
COUNTIES UNTIL 730 PM EDT...

At 646 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rockwood, moving east at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Oak Ridge, Lenoir City, Alcoa, Kingston, Rockwood, Loudon,
Farragut, Fairview, Louisville, Rockford, Eagleton Village, Midtown,
Harriman, Friendsville, Bradbury, Eagle Furnace, Karns, Wildwood and
Lake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight EDT for
east Tennessee.

LAT...LON 3574 8470 3576 8476 3579 8474 3582 8479
      3586 8473 3590 8471 3594 8462 3605 8388
      3579 8384 3573 8470
TIME...MOT...LOC 2246Z 262DEG 48KT 3584 8470

DH
Local storm report, Mar 17, 8:19 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
819 PM EDT SAT MAR 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             6 SSE KYLES FORD        36.49N 83.01W
03/17/2018  M1.00 INCH       HAWKINS            TN   TRAINED SPOTTER

0750 PM     HAIL             CHARLESTON              35.29N 84.76W
03/17/2018  M0.75 INCH       BRADLEY            TN   TRAINED SPOTTER

0748 PM     HAIL             2 N TASSO               35.23N 84.80W
03/17/2018  M1.75 INCH       BRADLEY            TN   TRAINED SPOTTER

0745 PM     HAIL             SNEEDVILLE              36.54N 83.21W
03/17/2018  E1.00 INCH       HANCOCK            TN   PUBLIC

0740 PM     FUNNEL CLOUD     1 E ETOWAH              35.33N 84.51W
03/17/2018                   MCMINN             TN   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED IN EAST ETOWAH.

0735 PM     HAIL             3 N MOUNT VERNON        35.45N 84.36W
03/17/2018  M1.50 INCH       MONROE             TN   TRAINED SPOTTER

0705 PM     HAIL             2 S DECATUR             35.50N 84.79W
03/17/2018  E1.75 INCH       MEIGS              TN   PUBLIC

            REPORTED BY PUBLIC. HAIL OCCURRED FOR 10
            MINUTES.

0659 PM     HAIL             1 E ROCKWOOD            35.87N 84.66W
03/17/2018  M0.50 INCH       ROANE              TN   TRAINED SPOTTER

            REPORTED AT 174 COUNTRY CLUB ROAD ROCKWOOD
            TN.

0645 PM     HAIL             3 N DUNLAP              35.41N 85.38W
03/17/2018  M0.50 INCH       SEQUATCHIE         TN   TRAINED SPOTTER

            REPORTED AT 804 OLD UNION ROAD DUNLAP TN.

&&
Special weather statement, Mar 17, 9:01 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
901 PM EDT SAT MAR 17 2018

TNZ069-071-073-074-180145-
Sevier Smoky Mountains TN-Knox TN-NW Blount TN-North Sevier TN-
901 PM EDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...NORTHERN
BLOUNT AND SEVIER COUNTIES UNTIL 945 PM EDT...

At 901 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alcoa, moving east at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge,
Louisville, Rockford, Eagleton Village, Smoky Mountains-Balsam
Mountain, Friendsville, Pittman Center, Walland, Bird Crossing,
Fairgarden, Wildwood, Wears Valley, Harrisburg, Seymour and Great
Smoky Mountains National Park.

A severe thunderstorm watch remains in effect until midnight EDT for
east Tennessee.

LAT...LON 3573 8411 3587 8412 3592 8335 3590 8331
      3587 8331 3587 8329 3584 8328 3583 8326
      3581 8327 3582 8328 3578 8329 3577 8327
      3574 8328 3572 8327 3571 8325 3568 8327
TIME...MOT...LOC 0101Z 268DEG 50KT 3580 8399

dh
Local storm report, Mar 17, 9:02 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
902 PM EDT SAT MAR 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             LENOIR CITY             35.80N 84.27W
03/17/2018  M0.88 INCH       LOUDON             TN   TRAINED SPOTTER

0850 PM     HAIL             HOT HOUSE               35.02N 84.23W
03/17/2018  M0.50 INCH       CHEROKEE           NC   TRAINED SPOTTER

            ALSO MEASURED 38 MPH WINDS.

0821 PM     HAIL             3 WSW GRAY              36.39N 82.52W
03/17/2018  E0.50 INCH       WASHINGTON         TN   PUBLIC

            REPORTED AT ALFALFA LANE.

0800 PM     HAIL             2 NE BENTON             35.20N 84.62W
03/17/2018  E0.75 INCH       POLK               TN   PUBLIC

            REPORTED AT 7200 HWY 411.

0748 PM     HAIL             2 NW TAZEWELL           36.49N 83.60W
03/17/2018  E0.75 INCH       CLAIBORNE          TN   PUBLIC

            REPORTED AT 235 NORRIS DRIVE TAZEWELL.

0747 PM     FUNNEL CLOUD     EAGLETON VILLAGE        35.79N 83.94W
03/17/2018                   BLOUNT             TN   TRAINED SPOTTER

            INTERMITTENT FUNNEL CLOUD.

0738 PM     FUNNEL CLOUD     5 W ETOWAH              35.33N 84.62W
03/17/2018                   MCMINN             TN   PUBLIC

            FUNNEL CLOUD FORMING AND MOVING EAST TOWARD
            ETOWAH. REPORTED AT COUNTY ROAD 750.

0730 PM     HAIL             2 ENE EVANSTON          36.52N 83.25W
03/17/2018  E1.25 INCH       HANCOCK            TN   PUBLIC

            REPORTED AT 170 MILL DAM ROAD. ALSO REPORTED
            50 MPH WINDS.

0730 PM     HAIL             ATHENS                  35.45N 84.60W
03/17/2018  E1.00 INCH       MCMINN             TN   PUBLIC

&&
Special weather statement, Mar 17, 9:36 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Morristown TN
936 PM EDT SAT MAR 17 2018

TNZ016-038-039-042-043-180215-
Hamblen TN-Northwest Greene TN-Southeast Greene TN-Grainger TN-
Hawkins TN-
936 PM EDT SAT MAR 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAWKINS...GREENE...
NORTHEASTERN GRAINGER AND NORTHERN HAMBLEN COUNTIES UNTIL 1015 PM
EDT...

At 936 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bean Station, or 7 miles northwest of Morristown, moving east at 45
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Morristown, Greeneville, Bean Station, Tusculum, Russellville,
Mosheim, Bulls Gap, Thorn Hill, Chucky, Romeo, Mooresburg, St. Clair,
Camp Creek, Davy Crockett Birthplace and Mohawk.

A severe thunderstorm watch remains in effect until midnight EDT for
east Tennessee.

LAT...LON 3625 8264 3618 8265 3615 8265 3614 8264
      3604 8268 3600 8278 3599 8278 3616 8317
      3618 8317 3618 8318 3617 8319 3629 8347
      3640 8341
TIME...MOT...LOC 0136Z 287DEG 41KT 3630 8338

dh
Local storm report, Mar 17, 9:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
942 PM EDT SAT MAR 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 E PIGEON FORGE        35.79N 83.53W
03/17/2018  E1.00 INCH       SEVIER             TN   PUBLIC

0915 PM     TSTM WND GST     3 ESE JOHNSON CITY      36.32N 82.32W
03/17/2018  E60 MPH          WASHINGTON         TN   PUBLIC

            REPORTED AT KING SPRINGS ROAD TN AND DAVE
            BUCK ROAD. ALSO REPORTED 0.50 INCH HAIL.

0903 PM     HAIL             LIMESTONE COVE          36.18N 82.26W
03/17/2018  M1.00 INCH       UNICOI             TN   TRAINED SPOTTER

0858 PM     HAIL             2 NE CULBERSON          35.02N 84.14W
03/17/2018  E1.00 INCH       CHEROKEE           NC   PUBLIC

            REPORTED AT DICKEY ROAD MURPHY NC.

0850 PM     HAIL             5 S HIAWASSE DAM        35.08N 84.17W
03/17/2018  E0.50 INCH       CHEROKEE           NC   PUBLIC

0845 PM     HAIL             1 SSE JONESBOROUGH      36.28N 82.47W
03/17/2018  E0.50 INCH       WASHINGTON         TN   PUBLIC

            REPORTED AT 147 MCINTYRE ROAD JONESBOROUGH
            TN.

0824 PM     HAIL             2 SW COLONIAL HEIGHTS   36.46N 82.54W
03/17/2018  M1.00 INCH       SULLIVAN           TN   TRAINED SPOTTER

            REPORTED AT I-26 WELCOME CENTER.

0810 PM     HAIL             CHURCH HILL             36.53N 82.71W
03/17/2018  E0.50 INCH       HAWKINS            TN   PUBLIC

            ALSO REPORTED WINDS ESTIMATED TO BE 50 MPH.

0757 PM     TSTM WND GST     2 N ROGERSVILLE         36.44N 83.01W
03/17/2018  E60 MPH          HAWKINS            TN   PUBLIC

            ALSO REPORTED 0.50 INCH SIZED HAIL.

0711 PM     HAIL             5 SSW CLEAR WATER       35.45N 84.70W
03/17/2018  E0.88 INCH       MCMINN             TN   PUBLIC

            REPORTED AT COUNTY ROAD 112 WEST OF ATHENS
            TN. ALSO ESTIMATED 50 MPH WINDS.

0645 PM     HAIL             1 WSW ROCKWOOD          35.87N 84.68W
03/17/2018  E0.75 INCH       ROANE              TN   PUBLIC

            REPORTED AT 325 NORTH FRONT STREET ROCKWOOD
            TN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:02 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington43 min
Mar 17, 8:11 PM EDTSevere Thunderstorm WarningMRXLoudon, Meigs, Rhea, Roane49 min
Mar 17, 8:37 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Washington53 min
Mar 17, 8:41 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi, Washington64 min
Mar 17, 8:41 PM EDTSevere Thunderstorm WarningMRXPolk19 min
Mar 17, 9:01 PM EDTSpecial Weather StatementMRXSevier44 min
Mar 17, 9:11 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins, Sullivan, Washington49 min
Mar 17, 9:29 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier46 min
Mar 17, 9:36 PM EDTSpecial Weather StatementMRXGreene, Hamblen39 min
Mar 17, 9:51 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi, Washington54 min
Mar 17, 10:16 PM EDTSpecial Weather StatementMRXGreene, Unicoi44 min
Mar 17, 10:23 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.